# SDR 2004UALA00656

- Difficulty date: July 12, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 44,275 hours, 16,237 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHT INOPERATIVE NEAR OVERWING EXIT. REPLACED INVERTER.
